Skip to main content
padlock icon - secure page this page is secure

Publisher: Springer Science and Media

Volume 26, Number 4, 2010

Favourites:
ADD
Favourites:
ADD

A property of g-probabilities
pp. 567-574(8)
Authors: Guo, D. m.; Chen, Z. j.

Favourites:
ADD
Favourites:
ADD

Strong approximations for a Kumar-Seidman network under a priority service discipline
pp. 587-596(10)
Authors: Wu, L.; Zhu, C. x.; Wu, Y. j.

Favourites:
ADD

Profiles of blow-up solutions for the Gross-Pitaevskii equation
pp. 597-606(10)
Authors: Zhu, S. h.; Zhang, J.

Favourites:
ADD

Some results on spanning trees
pp. 607-616(10)
Authors: Yao, B.; Zhang, Z. f.; Wang, J. f.

Favourites:
ADD

Asymptotic property of approximation to x αsgn x by Newman Type Operators
pp. 617-624(8)
Authors: Zhan, Q.; Xu, S. s.; Zhang, Y. h.

Favourites:
ADD
Favourites:
ADD

Attractors for discrete nonlinear Schrödinger equation with delay
pp. 633-642(10)
Authors: Chen, T.; Zhou, S. f.; Zhao, C. d.

Favourites:
ADD

Application of Moore-Penrose inverse in deciding the minimal martingale measure
pp. 653-660(8)
Authors: Yao, L. g.; Yang, G.; Yang, X. q.

Favourites:
ADD
Favourites:
ADD

Application of Exp-function method to generalized Burgers-Fisher equation
pp. 669-676(8)
Authors: Xu, Z. h.; Xian, D. q.

Favourites:
ADD
Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more